Acta mathematica scientia,Series A ›› 2023, Vol. 43 ›› Issue (1): 69-81.

Previous Articles     Next Articles

Relative Morse Index and Multiple Solutions for Asymptotically Linear Dirac Equation

Yuan Shan()   

  1. School of Mathematics, Nanjing Audit University, Nanjing 211815
  • Received:2021-01-13 Revised:2022-09-22 Online:2023-02-26 Published:2023-03-07
  • Supported by:
    The NSFC(11701285);National Science Foundation of Jiangsu Province(BK20161053)


This paper is concerned with the existence and multiplicity of periodic solutions for Dirac equation. We will establish a relative Morse index theory to classify the associated linear Dirac equation. Under a general twist condition for the nonlinear part via the relative Morse index, existence of multiple solutions are obtained.

Key words: Relative Morse index, Periodic solution of Dirac equation, Twist condition

CLC Number: 

  • O177.91